Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having loose bowel movements, vomiting, feeling light headedness. Is this the sign of migraine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I had 2 days of vomiting and a few loose bowel movements. My head felt weird then and still feels not right.

I am not able to describe the sensation, it is almost like I am swaying at times. I went to work today and struggled concentrating. It is not diizziness but my head is not right. I have a slightly stuffy nose.
I took stemetil but it made me extremely tired and I had to come home from work to sleep as I could not function. The medication did not appear to help with this weird feeling in my head.
I feel better when lying down. When I am upright I get this weird light headedness.
I do suffer from migraines.
Posted Tue, 28 Aug 2012 in Headache and Migraines
Answered by Dr. Pavan Kumar Gupta 23 minutes later
Hello and thanks for the query.
You seem to be suffering from dehydration with electrolye loss resulting in tiredness,sleepiness and lightheadedness.
Take plenty of liquid and electrolyte in the form of ORS,fruit juices,coconut water etc and take rest.
You should be alright in couple of days.

Do write to me if there is any other concern.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor